RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1971, Volume 199, Number 4, Pages 785–788 (Mi dan36331)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On a regular solution of the $n$-dimensional Minkowski problem

A. V. Pogorelov

Physical Engineering Institute of Low Temperatures, UkrSSR Academy of Sciences, Khar'kov

Full text: PDF file (524 kB)

Bibliographic databases:

Document Type: Article
UDC: 513.731
Received: 12.04.1971

Citation: A. V. Pogorelov, “On a regular solution of the $n$-dimensional Minkowski problem”, Dokl. Akad. Nauk SSSR, 199:4 (1971), 785–788

Citation in format AMSBIB
\Bibitem{Pog71}
\by A.~V.~Pogorelov
\paper On a regular solution of the $n$-dimensional Minkowski problem
\jour Dokl. Akad. Nauk SSSR
\yr 1971
\vol 199
\issue 4
\pages 785--788
\mathnet{http://mi.mathnet.ru/dan36331}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0284956}
\zmath{https://zbmath.org/?q=an:0236.53057}


Linking options:
  • http://mi.mathnet.ru/eng/dan36331
  • http://mi.mathnet.ru/eng/dan/v199/i4/p785

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. St. Petersburg Math. J., 19:1 (2008), 1–13  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:14
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019